Jump to content

Purplelavender

Junior Member
  • Content Count

    22
  • Joined

  • Last visited

About Purplelavender

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • Location
    Alberta, Canada
  • Interests
    Dogs, gym workouts, hiking, gardening

Recent Profile Visitors

536 profile views
  1. Ironlion I was taking 5mg three times a day. No one told me that it should be every 8 hours. I have been taking for over 40 days every 4 hours. Yesterday doctor upped the dose to 10mg three times a day. I took one pill this mornng and 10 minutes later got so dizzy could not even stand, got a headache and do not feel good.. Very agitated. Waiting for call from doctor.
  2. No I do not have vertigo did some exercises and they helped but the anxiety stayed. Ativan worked for a few days and then stopped. So they switched me to Clonazepam. I am also taking Buspar which should help to get me of the clonazepam bow that I am off the cymbalta. I was taking 5mg three times a day of Buspar and doctor yesterday increased to 10mg three times. I took one this mornng and after 10 minutes my head got so dizzy I almost feel down think its to high and may go back to 5mg. Waiting on a call back from doctor. The buspar seems to help.
  3. Hi Purplelavender here a a newbie. I was on cymbalta 30mg started in Aug 2016 and started weaning off Nov 2016. I have now been off for 12 days. Was rough first week and then last week started getting a little better. The last 3 days I have experienced a sorta mania feeling like my old self trying to emerge. Sorta a scary feeling. Has anyone else has this happen? I also take Clonazepam 4 times a day 0.5mg and been scripted Buspar 5mg three times a day as we will be weaning be off the clon. If anyone has experienced the mania does it go away?
  4. Hey have you guys experienced some mania with coming of AD's or going on Buspar. Last three days have felt this way or is that my brain adjusting back to normal?
  5. Hi Jay should have asked you in the other thread we got going on. My GP's wean is much slower and I think more doable. She would like me to drop 0.25mg in morning and 0.25mg at 3pm for over a month not a week like the PDoc and see how it goes. My PDoc does not like this but its my body so I think I have a right to have my say and he is not scripting anyways. I guess if he is really pushy I could just deal with my GP as she can script the Buspar as well but the PDoc knows the med and she really doesn't she knows how sensitive I am to meds.
  6. Ironlion you are on Buspar or clon. My anxiety is not that severe as it it getting better as I am doing gym workouts and meditation to gather some tools to deal with it. What dose are you on and how many times a day do you take. Just curious as I do not know what my PDoc is going to be changing it to when weaning me of the clon.
  7. Ironlion so then this is a good switch because you are saying that the clon is addicting?
  8. Hi there I am new and have been off cymbalta for 11 days. First few days were rough the last 2 have not been bad starting to feel like myself a little. I also take Clonazepam 4 times a a day 0.5mg at 7 am, 0.5mg at 11 am, 0.5mg at 3pm and 0.25mg at bedtime. To help wean me off the cymbalta my PDoc scripted Buspar 5mg 3 times a day as we will be weaning me off the clon as well probably next week. My question is would it be a slow wean if I started tomorrow for the 7am dose instead of 0.5mg take 0.25mg I would still take 5mg of Buspar for the next three days and see how it goes. It would be a start as my PDoc mentioned he wanted to to wean me quickly at 0.5mg drop every week and increase the Buspar and I am not comfortable with that. At least this way I could see if I feel any really any bad effects and then relay to the doctor. Comments thoughts??
  9. Just to let the group know I made it off Remeron
  10. Thanks again Jay I am feeling much better the last 2 days a little more like myself so hoping things are improving and my body is adjusting. I was thinking and would like your thoughts on trying to start weaning off the benzo now. Like say the morning dose of 0.5mg take 0.25mg as I will also have the buspar 5mg. Leave all the other dose the same. This would be a start I could tell my PDoc on Tuesday which if I did that for the next 3 days. Do you think I would feel much. Or like we both thought just wait until I see the PDoc as I know he will be increasing the buspar and might be easier? I really think my body has built up a tolerance to the benzo so not really doing much.
  11. Thank you that's what I thought as I have changed nothing else. Yes I need to not get stuck inside my head and over think because it will just make it worse. So you agree if I am still feeling like this when I see him I should say we should wait maybe another week or two and see if things change before starting another wean?
  12. I started 30mg cymbalta Aug 2016 I am very sensitive to meds and am not depressed but have anxiety. Cymbalta did not help with anxiety so starting tapering down Nov very slowly using a compouding pharmacy and then my PDoc said go a little faster and dropped by 5mg per week and I was off in 4 weeks. I am now on day 9 off cymbalta. Not to bad just dizzy, tired and sorta spacey head feeling. How long will this go on? I also take clonazepam 0.5mg three times a day and the doctor also scripted during my wean Buspar 5mg three times a day. Seems to be helping with anxiety. I see the PDoc next week and he wants me to start weaning of the clon but if I am still feeling like this from coming of the cymbalta I do not think it a good idea. Anyone agree. He will increase the Buspar but still. I will be WD from 2 meds at the same time which is not good.
  13. I don;t know he just wants me off it. I will have to wait and see what he says. My head is so spacey and am tired thinking its the WD from cymbalta. Do you think or could it be the Buspar and clon as well right now I don't know.
×
×
  • Create New...